International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 104 | Views: 204

Research Paper | Mathematics | India | Volume 4 Issue 1, January 2015


Integral Points on the Cone x2 + 25y2 =17z2

Dr. P. Jayakumar [14] | S. Prabha [6]


Abstract: The ternary quadratic homogeneous equation representing cone given by x2 + 25y2 = 17z2 is analyzed for its non zero distinct integer points on it. Five different patterns of integer points satisfying the cone under consideration are obtained. A few interesting relation between the solutions and special number patterns are presented.


Keywords: Ternary Quadratic, homogenous cone, integer solutions


Edition: Volume 4 Issue 1, January 2015,


Pages: 2050 - 2052


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top